The University of Southampton
University of Southampton Institutional Repository

Fixed-width simultaneous confidence intervals for all-pairwise comparisons

Fixed-width simultaneous confidence intervals for all-pairwise comparisons
Fixed-width simultaneous confidence intervals for all-pairwise comparisons
In this paper we consider the problem of constructing a set of fixed-width simultaneous confidence intervals for all-pairwise differences of the means of k independent normal populations with a common unknown variance. A sequential procedure is necessary to achieve this goal. For the pure sequential procedure considered in this paper, the second order approximations to the confidence level and the expected sample size are given. A recursive method for the exact calculations of the confidence level and the expected sample size is also provided. Comparisons between the second order approximations and the exact calculations are carried out to indicate when the approximations are reasonably accurate.
0167-9473
35-44
Liu, W.
b64150aa-d935-4209-804d-24c1b97e024a
Liu, W.
b64150aa-d935-4209-804d-24c1b97e024a

Liu, W. (1995) Fixed-width simultaneous confidence intervals for all-pairwise comparisons. Computational Statistics & Data Analysis, 20 (1), 35-44. (doi:10.1016/0167-9473(94)00032-E).

Record type: Article

Abstract

In this paper we consider the problem of constructing a set of fixed-width simultaneous confidence intervals for all-pairwise differences of the means of k independent normal populations with a common unknown variance. A sequential procedure is necessary to achieve this goal. For the pure sequential procedure considered in this paper, the second order approximations to the confidence level and the expected sample size are given. A recursive method for the exact calculations of the confidence level and the expected sample size is also provided. Comparisons between the second order approximations and the exact calculations are carried out to indicate when the approximations are reasonably accurate.

Full text not available from this repository.

More information

Published date: July 1995
Organisations: Statistical Sciences Research Institute

Identifiers

Local EPrints ID: 381061
URI: https://eprints.soton.ac.uk/id/eprint/381061
ISSN: 0167-9473
PURE UUID: 6c06968c-c258-463d-a415-c0979d0a3a82
ORCID for W. Liu: ORCID iD orcid.org/0000-0002-4719-0345

Catalogue record

Date deposited: 05 Oct 2015 09:00
Last modified: 06 Jun 2018 13:11

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×